Eyes

1 Reply Updated



Conversation Starter

gloria stinson Says:


I used nasonex only a short while, each time I used it, it made my eyes water and burn I then I got a fungel infection in my throat, then I got cataracs, but I have light blue green eyes and was told I would never be able to prove it was nasonex



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Then that is more than likely correct, while it is known to cause such damage it is very rare and usually results from long-term usage.

https:/­/­www.medschat.com/­wiki/­Nasonex/­

It is very difficult to prove such things, unless the issue occurs immediately and a doctor corroborates the suspicion that it was caused by the medication.

What treatments are you currently using?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

eyesight oxybutin
My aunt is having problems with her eyesight and found out that oxybutin can cause vision problems. She's been off o... 9 replies
eyes-nervous deasayes
does exist a topic against it's ? ## I use, under prenscription, 30 mg Ritalin LA since 3 years. My Eyes was 100% ri... 3 replies
Eyes sensitive to light after laser surgery for glaucoma
Can eyes become sensitive to light after laser surgery for glaucoma? How long does the sensitivity last? Are there any o... 1 reply
eyes infection
Hi my name is florence. My 12 year daughter have a eyes problem or infection red swollen n painfull. Our GP gave her met... 1 reply
Dry eyes help
Hi, how long does it take for restasis to work ? ## Hello, Pegostress! How are you? How long have you been using it? It ... 3 replies
Red eyes
I switched from taking Xarelto for the past 1.5 years to Eliquis. Been on two tabs/day for the past two weeks and this a... 1 reply
sore eyes
itchy eyes, red eyes ## What is med for sore eyes ## Dear comments Submitted, u could try Visine 4 allergies. They r eye... 3 replies
sore eyes medication
Drug prescribe for sore eyes ## The proper treatment depends on exactly what is causing the problem with your eyes, whic... 2 replies
Puffy Eyes
I have been on viibryd now 3 days. I feel great already. ( that was hard to believe in 3 days) Its like day 2 I was able... 9 replies
Puffy eyes on amitryptlyine
I was prescribed 10mg amitryptilyine for migraine prevention. It seems to be helping with the migraines, however, I feel... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 January 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA